# SDR 2009FA0000247

- Difficulty date: March 2, 2009
- Submitted: March 24, 2009
- Operation: General aviation
- Aircraft: N37BA
- Make and model: Lancar LC40550FG
- Aircraft serial: 40020
- Engine: Cont IO550N
- System (JASC): 2760 · Drag Control System
- Part: Speed Brake
- Part number: 300500031
- Part serial: 981451
- Condition: Failed
- Location: Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE ACFT USES PRECISE FLIGHT SPEEDBRAKES.  31 AUG 07, FOUND A PROBLEM WITH THE SPEEDBRAKES AND WERE REPLACED.  THE SPEEDBRAKES HAVE BEEN OVERHAULED (5) TIMES SINCE.  2 MAR 09, DEPLOYED THE SPEEDBRAKES IN FLIGHT AND THE ACFT YAWED TO THE RIGHT.  APPARENTLY ONE SPEEDBRAKE DEPLOYED BEFORE THE OTHER.  INSPECTED THE SPEEDBRAKES AND FOUND SEVERAL DISCREPANCIES.  THE PROBLEM COULD BE A VERY TIGHT FIT OF THE RT SPEEDBRAKE.  SCRAPED AND SANDED THE RT SPEEDBRAKE HOLE.  THE SPEEDBRAKES ARE CURRENTLY BEING OVERHAULED.  THIS IS A SAFETY OF FLIGHT PROBLEM.  WHEN THE POWER WAS REMOVED THE RT SPEEDBRAKE AND WOULD STAY DEPLOYED.  (K)
